Side effects from coming off the pill?

For all your questions and experiences of illnesses associated with FM e.g. thyroid, IBS, TMJD etc.

Moderators: perseus, *Lisa*, FluppyPuffy

Side effects from coming off the pill?

Postby SuperCat007 » Wed Jan 15, 2014 8:18 pm

I'm not sure if I'm posting in the right place, apologies if I'm not. I've been on the progesterone only pill (cerazette) for nearly 2 years, but I've been getting some really weird symptoms so I stopped it as it was the last thing I could think of to try to stop the symptoms. I stopped it about 3-4 weeks ago and suddenly on Sunday I started feeling really down and emotional. I have a couple of other odd things, lots of headaches, feeling sick etc. But I have had sinusitis so I put it down to that. I just wondered if anyone else had come off this pill and had any of the same symptoms?
SuperCat007
UKFM Member
 
Posts: 77
Joined: Mon Dec 31, 2012 5:09 pm

Re: Side effects from coming off the pill?

Postby FluppyPuffy » Wed Jan 15, 2014 9:05 pm

Been a while since I was on a POP cat, so long in fact that I can't remember which one it was :oops: :oops: :oops: I can't recall having any side effects when I came off it.

With the other things you've been experiencing, which all seem to have come to a head at once for you, I'm wondering if it might be your body doing its best to try and cope with them, but finding it a bit too much to manage all at once :-? :-? :-? :-?

I think you'll be able to guess what you need to do should things carry on, get any worse, or give you any extra cause for concern....... :teddy-bear: :teddy-bear: :teddy-bear:
As a Public Moderator of this forum my opinions/views expressed are personal and are no more valid than those of other members and not necessarily those of UKFibromyalgia.

If your dog doesn't like someone, then you probably shouldn't either
User avatar
FluppyPuffy
SITE ADMIN
 
Posts: 12719
Joined: Mon Jun 08, 2009 11:25 am
Location: Living Life On The Edge.......Of The Norty Step!!!

Re: Side effects from coming off the pill?

Postby LouLou » Thu Jan 16, 2014 12:25 pm

Hi Supercat

I came off the pill recently, I was on the combined one (microgynon) not for health reasons or anything me and hubby want to start a family soon.

While on it things were great, I never suffered any side effects like headaches or things like that. When I first came off it I did find that my emotions were a bit all over the place too. I had a general check up with my GP who said that was normal as I'd been on the pill for 10 years and my body was getting used to settling down into a natural routine rather than relying on the pill to regulate hormones etc.

I too have sinusitus and have the really bad heads that go with that. I've been using those cool patches you can get, placing them on my forehead at the top where my nose meets my forehead (hope that makes sense lol) and they have really helped me.

I haven't had any other symptoms so if you are concerened or things don't feel quite normal then try and either speak to a doctor or your local pharmacist for peace of mind.
What doesn't kill you will only make you stronger ;-)
User avatar
LouLou
UKFM Regular
 
Posts: 1009
Joined: Thu Oct 06, 2011 10:40 am

Re: Side effects from coming off the pill?

Postby SuperCat007 » Thu Jan 16, 2014 7:44 pm

Thank you for the replies, I really appreciate it. I was just reading about it and read that people had experienced feeling really emotional when coming off the pill. I wondered with fibro and things as well, and the other things in my other post if maybe that was making it worse.
SuperCat007
UKFM Member
 
Posts: 77
Joined: Mon Dec 31, 2012 5:09 pm


Return to Associated and Other Health Problems

Who is online

Users browsing this forum: No registered users and 4 guests

cron